# SDR CA980330024

- Difficulty date: March 18, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 17,792 hours
- Engine: Lyc O320E3D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Plug
- Part number: 15223
- Condition: Missing
- Location: Idle Drill
- Component: Carburetor, Preair, MA4SPA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A BLUE FUEL STAIN WAS SEEN ON THE CARBURETOR. FURTHER INVESTIGATION REVEALED THE IDLE DRILL PLUG SCREW WAS MISSING. THE CARBURETOR WAS SENT FOR REPAIR.
